# SDR REXA2016040400581

- Difficulty date: April 4, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP 1 EACH IS CRACKED ATTACHING TO FLOORBEAM AT FS 280 AT RBL 9 & LBL 9.  CONTINUATION CARD 8783611 OPERATIONS 333.   FABRICATED, R & R FS 280 CLIPS IAW REO 601R-53-11-926 & SRM 51-42-21.
